Alert archive / New York / Freeze Warnings in 2014

Freeze Warning 2, NWS Buffalo, NY

October 4, 2014Allegany County, Cattaraugus County, Wyoming County, New York

NWS Buffalo, NY issued this freeze warning at Oct 4, 2014, 10:57 PM EDT for Allegany County, Cattaraugus County, Wyoming County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 4, 2014, 10:57 PM EDT (02:57 UTC)
Expired
Oct 5, 2014, 4:35 AM EDT
In force
6 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 70 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2014-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2014-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WWUS71 KBUF 050257
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1057 PM EDT SAT OCT 4 2014

NYZ012-020-021-051100-
/O.UPG.KBUF.FR.Y.0007.141005T0500Z-141005T1300Z/
/O.NEW.KBUF.FZ.W.0002.141005T0300Z-141005T1300Z/
WYOMING-CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...WARSAW...OLEAN...WELLSVILLE
1057 PM EDT SAT OCT 4 2014

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM EDT SUNDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT. 

* LOCATIONS...ALLEGANY...CATTARAUGUS AND WYOMING COUNTIES.

* TIMING...OVERNIGHT THROUGH LATE SUNDAY MORNING.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* IMPACTS...TEMPERATURES AT OR BELOW BELOW FREEZING WILL KILL 
  TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ013-014-019-085-051100-
/O.NEW.KBUF.FR.Y.0008.141005T0300Z-141005T1300Z/
LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...GENESEO...CANANDAIGUA...JAMESTOWN...
ORCHARD PARK...SPRINGVILLE
1057 PM EDT SAT OCT 4 2014

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT SUNDAY. 

* LOCATIONS...CHAUTAUQUA...LIVINGSTON...ONTARIO...AND SOUTHERN
  ERIE COUNTIES. 

* TIMING...OVERNIGHT THROUGH LATE SUNDAY MORNING.

* TEMPERATURES...IN THE MID 30S.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU
SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO, POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

TMA
1 follow-up statement
526 
WWUS71 KBUF 050835
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
435 AM EDT SUN OCT 5 2014

NYZ012-020-021-050945-
/O.CAN.KBUF.FZ.W.0002.000000T0000Z-141005T1300Z/
WYOMING-CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...WARSAW...OLEAN...WELLSVILLE
435 AM EDT SUN OCT 5 2014

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FREEZE
WARNING. 

INCREASING CLOUDS AND A LIGHT BREEZE WILL KEEP TEMPERATURES JUST
ABOVE FREEZING THROUGH EARLY MORNING AND PREVENT FROST FORMATION.

$$

NYZ013-014-019-085-050945-
/O.CAN.KBUF.FR.Y.0008.000000T0000Z-141005T1300Z/
LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...GENESEO...CANANDAIGUA...JAMESTOWN...
ORCHARD PARK...SPRINGVILLE
435 AM EDT SUN OCT 5 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FROST
ADVISORY. 

INCREASING CLOUDS AND A LIGHT BREEZE WILL KEEP TEMPERATURES JUST
ABOVE FREEZING THROUGH EARLY MORNING AND PREVENT FROST FORMATION.

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freeze warning went out at Oct 4, 8:07 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Oct 4, 8:07 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
807 PM EDT SAT OCT 4 2014

.SYNOPSIS...
A COLD FRONT PUSHED ACROSS THE REGION DURING THE PAST 24 HOURS...
AND NOW COLDER AIR IN ITS WAKE WILL GENERATE LAKE EFFECT RAIN
SHOWERS NORTHEAST OF BOTH LAKES ERIE AND ONTARIO. THIS RAIN WILL BE
HEAVY AT TIMES ACROSS PARTS OF THE NIAGARA FRONTIER THROUGH SUNDAY
WITH SOME THUNDER POSSIBLE AS WELL. OTHERWISE PARTLY CLOUDY SKIES
WILL BE ACCOMPANIED BY SEASONABLY COOL TEMPERATURES. MORE WIDESPREAD
SHOWERS WILL BE POSSIBLE WITH THE NEXT FRONTAL SYSTEM ON MONDAY.

&&

.NEAR TERM /THROUGH SUNDAY/...
FOR THE NIAGARA FRONTIER...FOR THIS EVENING LAKE EFFECT RAIN
SHOWERS...STILL CELLULAR IN NATURE CONTINUE TO ADVANCE DOWNWIND OF
LAKE ERIE OVER NORTHERN ERIE AND THE SURROUNDING NORTHERN NIAGARA
FRONTIER COUNTIES. A FEW OF THESE CELLS HAVE GROWN TO INCLUDE
GRAUPEL COUPLED WITH A QUICK BURST OF RAIN. THESE CELLULAR RAIN
SHOWERS WILL CONTINUE THROUGH THE EVENING WITH SOME BRIEF HOLES IN
THE CLOUDS BETWEEN ACTIVITY.

FOR THE SOUTHERN TIER...AND CENTRAL REGIONS...DAYTIME INSTABILITY
SHOWERS ASSOCIATED WITH THE UPPER LEVEL CLOSED LOW TO OUR WEST HAVE
LARGELY ENDED ACROSS THE SOUTHERN TIER...GENESEE VALLEY AND NORTHERN
FINGER LAKES REGION. SOME MORE WIDESPREAD CLEARING HAS NOW OCCURRED
WITH THE LOSS OF DAYTIME HEATING. WINDS HAVE COME DOWN TO UNDER 5
KNOTS AT SEVERAL LOCATIONS ACROSS THE SOUTHERN TIER...AND COUPLED
WITH THE CLEARING THERE MAY BE ENOUGH TIME FOR SOME AREAS OF FROST
TO OCCUR OVERNIGHT. WILL ISSUE A FROST ADVISORY FOR
CATTARAUGUS...ALLEGANY AND WYOMING COUNTIES. THIS WILL BE A TOUGH
CALL AS SOME MOISTURE FROM THE SOUTH MAY SPREAD NORTHWARD LATER
OVERNIGHT.

TO THE WEST SHOWERS ASSOCIATED WITH THE COLD FRONT HAVE LARGELY
ENDED ACROSS THE EASTERN LAKE ONTARIO REGION. THERE LAGS A FEW
SHOWERS OVER EASTERN LEWIS COUNTY...BUT THESE SHOULD END IN THE NEXT
FEW HOURS. OTHERWISE ANY PRECIPITATION WILL COME FROM LAKE EFFECT
RAIN AS COLDER AIR DEEPENS ACROSS LAKE ONTARIO OVERNIGHT.

SYNOPTICALLY...A VERY DEEP NEGATIVELY TILTED H5 TROUGH WILL BE
ALIGNED OVER WESTERN ONTARIO AND THE GREAT LAKES REGION TONIGHT. AS
A PAIR OF VIGOROUS SHORTWAVES ROUND THE BASE OF THE TROUGH LATE
TONIGHT AND SUNDAY...THE CLOSED LOW IN THE HEART OF THIS TROUGH WILL
FURTHER DEEPEN. THIS WILL LEAVE A BROAD TROUGH OVER THE BULK OF THE
COUNTRY WITH A DEEP CYCLONIC FLOW OVER THE LOWER LAKES.

THE INTERESTING WEATHER WILL COME FROM THE MESOSCALE PROCESSES
THOUGH AS H85 TEMPS IN THE VCNTY OF -2C WILL GENERATE MODERATE TO
EXTREME INSTABILITY (LI CAPES >1500 J/KG) OVER LAKES ERIE AND
ONTARIO...WHERE SFC TEMPS WILL AVERAGE IN THE UPPER TEENS C. THIS
INSTABILITY WILL COINCIDE WITH LAKE INDUCED EQUILIBRIUM LEVELS OVER
20K FT...AND OVER LAKE ERIE...A WELL ALIGNED 230-240 FLOW. AS WAS
MENTIONED IN PREVIOUS DISCUSSIONS...THE SYNOPTIC SCALE PATTERN OF A
VERTICALLY STACKED LOW CENTERED JUST WEST OF JAMES BAY FITS THE
ANALOG PERFECTLY FOR A SIGNIFICANT SOUTHWEST FLOW LAKE EFFECT EVENT
OFF LAKE ERIE. A QPF BULLSEYE OF 2 TO 3 INCHES WILL BE FOUND OVER
NORTHERN ERIE COUNTY...WHERE A FLOOD WATCH WILL REMAIN IN PLACE
FOR TONIGHT AND SUNDAY.

THE BAND OFF LK ERIE SHOULD BE ELECTRIFIED AS WELL...AS NEARLY ALL
WELL ORGANIZED LAKE DERIVED BANDS ARE EARLY IN THE SEASON. A VERY
FAVORABLE INDUCTION CHARGE PROCESS WILL BECOME ESTABLISHED AS A
RELATIVELY DEEP MIXED PHASE 'CLOUD' IS EXPECTED (-10C ISOTHERM ARND
8K FT) ALONG WITH A HIGH EQUILIBRIUM LEVEL (NR 25K FT) TO ALLOW FOR
CHARGE SEPARATION. WILL THUS KEEP THE MENTION OF LIGHTNING AND
THUNDER WITHIN THE LAKE ERIE BAND.

OFF LAKE ONTARIO...THE SETUP IS MUCH MORE MARGINAL. THE EXTREME
INSTABILITY WILL DEVELOP TONIGHT WITH SIMILAR LAKE INDUCED CAPE AND
EQUILIBRIUM LEVELS AS OVER LAKE ERIE. THE BOUNDARY LAYER WINDS WILL
HAVE EVEN MORE SOUTHERLY COMPONENT HOWEVER...WHICH WILL LIMIT FETCH
AND PUSH ANY LAKE EFFECT RAIN SHOWERS INTO CANADA AND THE THOUSAND
ISLANDS REGION OF FAR NORTHERN JEFFERSON COUNTY. EXPECT SOME SHOWERS
TONIGHT...BUT RAIN AMOUNTS WILL BE LIMITED.

BY SUNDAY MIDDAY/EARLY AFTERNOON...BACKING WINDS AND INCREASED SHEAR
WILL START TO BREAK DOWN THE LAKE ERIE PLUME WHILE PUSHING IT
FURTHER NORTH ACROSS NIAGARA AND ORLEANS COUNTIES. OUTSIDE OF THE
IMPRESSIVE LAKE ERIE BAND AND THE DISORGANIZED ACTIVITY NORTH OF
WATERTOWN...SKIES OVER THE REGION WILL BE GENERALLY PARTLY CLOUDY
THROUGH SUNDAY.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
LAKE EFFECT/ENHANCED SHOWERS WILL WIND DOWN EARLY SUNDAY NIGHT AS
WINDS BECOME SOUTHERLY...HOWEVER THE DEEP CYCLONIC FLOW AND
LINGERING MID LEVEL MOISTURE WILL MAINTAIN A FAIR AMOUNT OF CLOUDS
ACROSS THE REGION. THE CHANCE OF SOME SYNOPTIC SHOWERS WILL THEN BE
ON THE INCREASE ACROSS WESTERN NEW YORK MONDAY AS A WARM FRONT AND
WEAK SHORTWAVE CROSS THE REGION. AFTER ANOTHER COOL NIGHT SUNDAY
NIGHT WITH LOWS IN THE UPPER 30S AND LOWER 40S...A WARMER FLOW OF
SOUTHERLY AIR WILL PUSH HIGHS BACK INTO THE LOW TO MID 60S ACROSS
MUCH OF THE AREA ON MONDAY.

THE CHANCE FOR SCATTERED SHOWERS WILL CONTINUE INTO MONDAY NIGHT
AHEAD OF THE NEXT SHORTWAVE AND ATTENDANT SURFACE COLD FRONT
APPROACHING THE REGION. DEEP SOUTHERLY FLOW AHEAD OF THE APPROACHING
COLD FRONT WILL HELP KEEP LOW TEMPS MONDAY NIGHT SOME TEN DEGREES
WARMER THAN THE PREVIOUS NIGHT WITH LOWS GENERALLY IN THE MID TO
UPPER 40S...WITH SOME LOW 50S ALONG THE LAKESHORES.

A VERY BROAD AND ANOMALOUSLY DEEP CLOSED LOW CENTERED OVER ONTARIO
WILL GRADUALLY FILL DURING THE COURSE OF THE WEEK...WHILE THE PARENT
LONGWAVE TROUGH WILL DE-AMPLIFY OVER THE GREAT LAKES REGION. THIS
WILL ALLOW FOR A MODIFICATION IN OUR AIRMASS...SO THAT OUR
TEMPERATURES WILL AVERAGE NEAR TO JUST ABOVE NORMAL EARLY OCTOBER
VALUES.

AS THE UPPER CLOSED LOW SPINS ACROSS ONTARIO PROVINCE ON
TUESDAY...WARMER LOW LEVEL SOUTHWESTERLY FLOW WILL BE TOPPED BY
COOLER TEMPS ALOFT WITH SUFFICIENT MOISTURE TO KEEP CHANCE POPS FOR
SCATTERED SHOWERS TUESDAY AND TUESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A VERY BROAD AND ANOMALOUSLY DEEP CLOSED LOW CENTERED OVER ONTARIO
WILL GRADUALLY FILL DURING THE COURSE OF THE WEEK...WHILE THE PARENT
LONGWAVE TROUGH WILL DE-AMPLIFY OVER THE GREAT LAKES REGION.

A ZONAL FLOW ALOFT SETS UP BY THURSDAY WITH A PERIOD OF CLEARING
SKIES WEDNESDAY NIGHT. LOW PRESSURE FORMING OVER THE LOWER PLAINS ON
THURSDAY WILL ESTABLISH A STRONGER WARM FRONT SOUTH OF THE REGION BY
WEEKS END WITH A BETTER CHANCE OF RAIN FOR FRIDAY. HIGH PRESSURE
WILL THEN BUILD INTO THE REGION ON SATURDAY. THE TEMPERATURE TREND
FOR MUCH OF THE WEEK WITH BE RATHER FLAT WITH HIGHS IN THE UPPER 50S
TO LOWER 60S...AND LOWS IN THE 40S.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
AT 00Z MAINLY VFR FLIGHT CONDITIONS WERE FOUND ACROSS THE REGION. A
CELLULAR BAND OF LAKE EFFECT RAIN WILL CONSOLIDATE OVERNIGHT ACROSS
NORTHERN NIAGARA FRONTIER AND THIS WILL LIKELY BRING MVFR CIGS AND
VSBYS AS THE BAND OF RAIN INTENSIFIES. GRAUPEL SHOWERS AND SOME
RUMBLES OF THUNDER WILL STILL BE POSSIBLE ACROSS THE KIAG AND KBUF
AIRFIELDS THROUGH THE EARLY OVERNIGHT. THEN AS THE BAND BECOMES MORE
SOLIDIFY THE THREAT OF GRAUPEL WILL DIMINISH SOME.

EAST OF LAKE ONTARIO CONDITIONS ARE LESS FAVORABLE FOR LAKE EFFECT
RAIN OVERNIGHT...AND THE BAND OF RAIN WILL LARGELY REMAIN TO THE
NORTH OF THE KART AIRFIELD. WILL PLACE A VCSH IN THE TAF TO COVER
FOR THE POSSIBLE LAKE BAND TO THE NORTH.

THIS BAND OF LAKE EFFECT RAIN WILL REMAIN NORTH OF THE KJHW TERMINAL
THROUGH THE TAF TIME PERIOD...AND FOR THE MOST PART TO THE WEST OF
THE KROC AIRFIELD.

TOMORROW THE BAND OF LAKE EFFECT RAIN OVER THE NORTHERN NIAGARA
FRONTIER WILL DIMINISH THROUGH THE DAYLIGHT HOURS...AND SLOWLY DRIFT
NORTHWARD. AGAIN WITH THE DAYTIME HEATING AS THIS BAND BECOME
CELLULAR SOME GRAUPEL AND RUMBLES OF THUNDER WILL CONTINUE.

OUTLOOK...
SUNDAY NIGHT...VFR.
MONDAY...VFR IN SCATTERED SHOWERS.
TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
WEDNESDAY AND THURSDAY...VFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
SMALL CRAFT ADVISORIES WILL REMAIN IN PLACE ON ALL OF THE NEARSHORE
WATERS THROUGH AT LEAST SUNDAY...AS A DEEP CYCLONIC FLOW OF
SEASONABLY CHILLY AIR WILL REMAIN IN PLACE ACROSS THE LOWER GREAT
LAKES. THIS PATTERN WILL ALSO SUPPORT SOME LAKE EFFECT RAIN
SHOWERS...ESPECIALLY ON LAKE ERIE WHERE WATERSPOUTS WILL BE POSSIBLE
ALONG WITH SOME THUNDER AND LIGHTNING.

WHILE THE SFC PRESSURE GRADIENT WILL RELAX A BIT SUNDAY NIGHT...SCA
CONDITIONS WILL LIKELY REMAIN IN PLACE...BUT WITHOUT THE WELL
ORGANIZED LAKE EFFECT RAIN.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR NYZ010.
     FROST ADVISORY FROM 1 AM TO 9 AM EDT SUNDAY FOR NYZ012-020-021.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT SUNDAY FOR LEZ020.
         SMALL CRAFT ADVISORY UNTIL 9 AM EDT MONDAY FOR LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 2 AM EDT SUNDAY FOR LOZ030.
         SMALL CRAFT ADVISORY UNTIL 9 PM EDT SUNDAY FOR LOZ042-043.
         SMALL CRAFT ADVISORY UNTIL 2 AM EDT MONDAY FOR LOZ044-045.

&&

SYNOPSIS...RSH
NEAR TERM...RSH/THOMAS
SHORT TERM...FRANKLIN
LONG TERM...FRANKLIN
AVIATION...THOMAS
MARINE...RSH
Hazardous weather outlook, Oct 4, 7:48 PM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
748 PM EDT SAT OCT 4 2014

NYZ001-085-060000-
NIAGARA-SOUTHERN ERIE-
748 PM EDT SAT OCT 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THERE IS THE POTENTIAL FOR HEAVY LAKE EFFECT RAIN DOWNWIND OF LAKE
ERIE...WHICH COULD PRODUCE LOCALIZED SIGNIFICANT RAINFALL AMOUNTS
ACROSS SOUTHERN NIAGARA AND SOUTHERN ERIE COUNTIES TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS THE POTENTIAL FOR HEAVY LAKE EFFECT RAIN DOWNWIND OF LAKE
ERIE...WHICH COULD PRODUCE LOCALIZED SIGNIFICANT RAINFALL AMOUNTS
ACROSS SOUTHERN NIAGARA AND SOUTHERN ERIE COUNTIES SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ010-060000-
NORTHERN ERIE-
748 PM EDT SAT OCT 4 2014

...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ002>008-011-013-014-019-060000-
ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-GENESEE-
LIVINGSTON-ONTARIO-CHAUTAUQUA-
748 PM EDT SAT OCT 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ012-020-021-060000-
WYOMING-CATTARAUGUS-ALLEGANY-
748 PM EDT SAT OCT 4 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-060000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
748 PM EDT SAT OCT 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR WATERSPOUTS TONIGHT ON LAKE ERIE AND LAKE
ONTARIO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR WATERSPOUTS SUNDAY ON LAKE ERIE AND LAKE
ONTARIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

THOMAS

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 10:57 PM EDTFrost AdvisoryBUFChautauqua, Erie, Livingston, Ontario6 hr

Nearby

Freeze Warnings in New York, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.